# SDR SWAA2025103018224

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BS 947.5, S25R.  REPLACED THE WEB IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, DWG: 147A7500, SHEET 28 REV -& DWG 147A7500, SHEET 29 REV - .
